# SDR SWAA2016042051110

- Difficulty date: April 14, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 35,030 hours, 20,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE OTBD NR 6 FLAP TRACK SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM.
